# SDR AUS20031070

- Difficulty date: July 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AGPS AND RADIO TRANSCEIVER REMOVED AND GPS/COM FITTED. AUDIO PANEL REMOVED AND A DIFFERENT ITEM FITTED. SEVERAL DEFECTS FOUND ASSOCIATED WITH INSTALLATION. NO ENTRY IN LOG BOOK,  NO WEIGHT AND BALANCE CHANGE,  NO ELECTRICAL LOAD ANALYSIS   NO E/O'S IN LOG BOOK    INCORRECT COAXIAL CABLE FITTED IAW INSTALLATION MANUAL   INCORRECT GPS ANTENNA IAW INSTALLATION MANUAL.  NO ADHERENCE TO ACCEPTABLE METHODS 8. SEVERAL INCONSISTENCIES NOW WITH RADIO SYSTEM IE. LABELING WRONG, ABSENCE OF NOTCH FILTERS, SIDETONE ISSUES. NO EVIDENCE OF FLIGHT CHECKING (IAW CAO 108.34) OF MARKER BEACON PERSONNEL/MAINTENANCE ERROR. UNAPPROVED MAINTENANCE.
